Matches in DBpedia 2016-04 for { <https://www.jstor.org/stable/1969111> ?p ?o }
Showing triples 1 to 13 of
13
with 100 triples per page.
- 1969111 first1 "E. R.".
- 1969111 isCitedBy Lie–Kolchin_theorem.
- 1969111 isCitedBy Linear_algebraic_group.
- 1969111 issn "0003-486X".
- 1969111 journal Annals_of_Mathematics.
- 1969111 jstor "1969111".
- 1969111 last1 "Kolchin".
- 1969111 mr "0024884".
- 1969111 pages "1–42".
- 1969111 title "Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations".
- 1969111 volume "49".
- 1969111 year "1948".
- 1969111 zbl "0037.18701".